# SDR REXA2012091101333

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 23,327 hours, 21,045 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Heat Shield
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST HEAT SHIELD IS CRACKED.  REMOVED AND REPLACED APU EXHAUST HEAT SHIELD IAW AMM 49-81-01.
